# SDR SWIA202265976

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 33,760 hours, 23,611 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WE HAD AN ELECTRIC BURN SMELL - NO INDICATION ASSOCIATED AN THE SMELL WENT AWAY AFTER A FEW MINUTES   (FLIGHT 3572 - FILED CLOSED)    COMPLIED WITH FIM TASK 21-21-00 AND FIM TASK 21-22-00. WHEN TALKING TO CREW THEY SAID BURNING SMELL WAS ON TAKE OFF FOR A COUPLE OF MIN. THEN DISAPPEARED AND DID NOT RETURN, WITH ENGINES OPERATING ONLY. SMELL WAS THROUGH WHOLE AIRCRAFT MEANING BOTH CABIN AND FLIGHT DECK. ACCOMPLISHED FIM 21-22-00 SECT. C, PARTS 7 AND 9. FIG. 206 AND FIG. 208 FOR CONTAMINATED PNEUMATIC SYSTEM DUE TO COMPRESSOR WASH. PERFORMED DRYING RUN PER 72-00-00-100-801 SECTION G NO SMELL REMAINS IN PNEUMATIC SYSTEMS. CHECKED NUMEROUS ELECTRICAL SYSTEMS AND RECIRCULATION FANS. PNEUMATIC SYSTEMS OPS CHECK GOOD AT THIS TIME  REF. AMM 21-51-00.
